# SDR 9803972710

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727235
- Aircraft serial: 22557
- Engine: Pwa JT8D15A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 40 KNOTS, THE NR 2 ENGINE EGT INDICATION WAS BELOW NORMAL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 ENGINE EGT INDICATOR AND BALLAST REESISTOR.  ENGINE OPERATIONAL CHECK OK.
